MathSciNet Relay Station
MathSciNet bibliographic data
MR1070026 35Q53 (35C05 35K22)
Craig, Walter; Goodman, Jonathan Linear dispersive equations of Airy type. J. Differential Equations 87 (1990), no. 1, 38–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement